EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-4009 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Loss of Range of Motion (2032); Discomfort (2330); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/08/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6), 200-07-32 - advanced patella 32mm 3 peg implant.(b)(6) 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t.(b)(6), 02-020-11-0340 - truliant ps cem fem ps cem right sz 4.(b)(6), 1400-ag - cemex gento low viscosity 40g kit.(b)(6), 1400-ag - cemex gento low viscosity 40g kit.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case ¿ usa (mdl no.3044) (ngg) (mmh).(b)(4).It was reported via legal documentation that approximately 37 months after a right total knee replacement procedure, the patient has experienced prosthesis wear, pain, stiffness, swelling, discomfort, and instability.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the reported event cannot be confirmed from the information provided but may be due to prosthesis wear and instability and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.H6: corrected medical device and investigation clinical codes.